The semigroup generated by the Dirichlet Laplacian of fractional order

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

In the whole space ℝd, linear estimates for heat semigroup in Besov spaces are well established, which are estimates of Lp-Lq type, with maximal regularity, etc. This paper is concerned with such estimates for the semigroup generated by the Dirichlet Laplacian of fractional order in terms of the Besov spaces on an arbitrary open set of ℝd.

Original languageEnglish
Pages (from-to)683-703
Number of pages21
JournalAnalysis and PDE
Volume11
Issue number3
DOIs
Publication statusPublished - 2018

Keywords

  • Besov spaces
  • Dirichlet Laplacian
  • Semigroup

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The semigroup generated by the Dirichlet Laplacian of fractional order'. Together they form a unique fingerprint.

Cite this